Alert archive / Kansas / Tornado Warnings in 2007

Tornado Warning 63, NWS Goodland, KS

May 22, 20074 counties in Kansas

NWS Goodland, KS issued this tornado warning at May 22, 2007, 8:04 PM CDT for 4 counties in Kansas. It was in force for 56 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2007, 8:04 PM CDT (01:04 UTC)
Expired
May 22, 2007, 9:00 PM CDT
In force
56 min
Issued by
NWS Goodland, KS
Area
Counties, with a storm outline in the text

Counties Gove County, KS, Logan County, KS, Sheridan County, KS, Thomas County, KS

The radar

The Goodland radar (KGLD), 76 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 8:09 PM CDTHAIL 1.754 W Oakley, KS
May 22, 8:10 PM CDTTORNADO5 W Oakley, KS
May 22, 8:30 PM CDTTORNADOAngelus, KSBRIEF TORNADO REPORT RELAYED BY SHERIDAN COUNTY SHERIFF
May 22, 8:31 PM CDTTSTM WND GST 57Oakley, KSKSN WEATHER LAB NETWORK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 3:04 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.1 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1569 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1569 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1669 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
0.5
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGLD 230104
TORGLD
KSC063-109-179-193-230200-
/O.NEW.KGLD.TO.W.0063.070523T0104Z-070523T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
804 PM CDT TUE MAY 22 2007

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN SHERIDAN COUNTY IN NORTHWEST KANSAS...
  SOUTHEASTERN THOMAS COUNTY IN NORTHWEST KANSAS...
  NORTHWESTERN GOVE COUNTY IN WEST CENTRAL KANSAS...
  NORTHEASTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 900 PM CDT

* AT 802 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MONUMENT...
  MOVING EAST AT 30 MPH.

* THE TORNADO WILL BE NEAR...
  OAKLEY AROUND 815 PM CDT...
  ANGELUS AROUND 835 PM CDT...
  GRINNELL AROUND 840 PM CDT...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 70 AND 93.

THIS TORNADO WARNING REPLACES THE PREVIOUS TORNADO WARNING FOR 
NORTHERN LOGAN COUNTY.

A TORNADO WARNING MEANS THAT A TORNADO HAS BEEN OBSERVED OR INDICATED
BY RADAR. IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A
SMALL INTERIOR ROOM ON THE LOWEST FLOOR AND COVER UP.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR NORTHEASTERN COLORADO.

LAT...LON 3920 10114 3904 10108 3901 10048 3931 10050

$$

MCGUIRE
5 follow-up statements
000 
WWUS53 KGLD 230114
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
712 PM MDT TUE MAY 22 2007

KSC063-109-179-193-230200-
/O.CON.KGLD.TO.W.0063.000000T0000Z-070523T0200Z/
THOMAS KS-SHERIDAN KS-LOGAN KS-GOVE KS-
812 PM CDT TUE MAY 22 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN GOVE...NORTHEASTERN LOGAN...SOUTHWESTERN SHERIDAN AND
SOUTHEASTERN THOMAS COUNTIES...

AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR OAKLEY...MOVING
EAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  ANGELUS AROUND 830 PM CDT...
  GRINNELL AROUND 835 PM CDT...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 67 AND 93.

LAW ENFORCEMENT REPORTED A TORNADO 5 MILES WEST OF OAKLEY. PEOPLE IN 
AND NEAR OAKLEY SHOULD SEEK BELOW GROUND SHELTER IMMEDIATELY

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR NORTHEASTERN COLORADO.

LAT...LON 3921 10105 3906 10099 3901 10048 3931 10050

$$

MCGUIRE
000 
WWUS53 KGLD 230127
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
726 PM MDT TUE MAY 22 2007

KSC109-230136-
/O.CAN.KGLD.TO.W.0063.000000T0000Z-070523T0200Z/
LOGAN KS-
826 PM CDT TUE MAY 22 2007

...THE TORNADO WARNING FOR LOGAN COUNTY IS CANCELLED...

THE STORM IS LEAVING LOGAN COUNTY AND MOVING INTO SHERIDAN COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR NORTHEASTERN COLORADO.

LAT...LON 3926 10080 3910 10078 3909 10029 3935 10040

$$

KSC063-179-193-230200-
/O.CON.KGLD.TO.W.0063.000000T0000Z-070523T0200Z/
THOMAS KS-SHERIDAN KS-GOVE KS-
826 PM CDT TUE MAY 22 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR EXTREME
NORTHWESTERN GOVE...SOUTHWESTERN SHERIDAN AND SOUTHEASTERN THOMAS
COUNTIES...

AT 821 PM CDT...A TORNADO WAS REPORTED.  THIS TORNADO WAS LOCATED
NEAR ANGELUS...MOVING EAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  GRAINFIELD AROUND 840 PM CDT...
  PARK AROUND 850 PM CDT...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 79 AND 95.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR NORTHEASTERN COLORADO.

LAT...LON 3926 10080 3910 10078 3909 10029 3935 10040

$$

MCGUIRE
000 
WWUS53 KGLD 230136
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
736 PM MDT TUE MAY 22 2007

KSC193-230146-
/O.CAN.KGLD.TO.W.0063.000000T0000Z-070523T0200Z/
THOMAS KS-
836 PM CDT TUE MAY 22 2007

...THE TORNADO WARNING FOR THOMAS COUNTY IS CANCELLED...

THE STORM HAS MOVED EAST INTO SHERIDAN COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR NORTHEASTERN COLORADO.

LAT...LON 3927 10072 3910 10071 3910 10016 3937 10017

$$

KSC063-179-230200-
/O.CON.KGLD.TO.W.0063.000000T0000Z-070523T0200Z/
SHERIDAN KS-GOVE KS-
836 PM CDT TUE MAY 22 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR EXTREME
NORTHEASTERN GOVE AND SOUTHERN SHERIDAN COUNTIES...

AT 831 PM CDT...THE PUBLIC REPORTED A TORNADO.  THIS TORNADO WAS 
LOCATED NEAR ANGELUS...MOVING EAST AROUND 40 MPH.

THE TORNADO WILL BE NEAR...
  PARK AROUND 845 PM CDT...
  TASCO AROUND 855 PM CDT...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 83 AND 95.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR NORTHEASTERN COLORADO.

LAT...LON 3927 10072 3910 10071 3910 10016 3937 10017

$$

MCGUIRE
000 
WWUS53 KGLD 230146
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
745 PM MDT TUE MAY 22 2007

KSC063-230155-
/O.CAN.KGLD.TO.W.0063.000000T0000Z-070523T0200Z/
GOVE KS-
845 PM CDT TUE MAY 22 2007

...THE TORNADO WARNING FOR GOVE COUNTY IS CANCELLED...

THE STORM HAS MOVED NORTH INTO SHERIDAN COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING 
FOR NORTHWEST KANSAS.

LAT...LON 3931 10062 3915 10063 3910 10016 3937 10017

$$

KSC179-230200-
/O.CON.KGLD.TO.W.0063.000000T0000Z-070523T0200Z/
SHERIDAN KS-
845 PM CDT TUE MAY 22 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHERN
SHERIDAN COUNTY...

AT 841 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 12 MILES SOUTHWEST OF
TASCO...OR ABOUT 7 MILES NORTH OF GRAINFIELD...MOVING EAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  TASCO AROUND 855 PM CDT...

ALTHOUGH THE TORNADO THREAT IS BEGINNING TO DIMINISH...THIS STORM IS 
CAPABLE OF PRODUCING GOLF BALL HAIL AND DESTRUCTIVE STRAIGHT LINE 
WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING 
FOR NORTHWEST KANSAS.

LAT...LON 3931 10062 3915 10063 3910 10016 3937 10017

$$

MCGUIRE
000 
WWUS53 KGLD 230200
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
759 PM MDT TUE MAY 22 2007

KSC179-230209-
/O.EXP.KGLD.TO.W.0063.000000T0000Z-070523T0200Z/
SHERIDAN KS-
859 PM CDT TUE MAY 22 2007

...THE TORNADO WARNING FOR SOUTHERN SHERIDAN COUNTY EXPIRES AT 900 PM
CDT...

THE THUNDERSTORM HAS WEAKENED AND NO LONG APPEARS CAPABLE OF PRODUCING A 
TORNADO OR SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING 
FOR NORTHWEST KANSAS.

LAT...LON 3931 10062 3915 10063 3910 10016 3937 10017

$$

MCGUIRE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 22, 2:15 PM CDT, 5 hours 49 minutes earlier.

Area forecast discussion, May 22, 2:15 PM CDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
115 PM MDT TUE MAY 22 2007

.DISCUSSION...H3 100KT JET STREAK IS BEGINNING TO ROUND THE BASE OF
THE MID LEVEL TROUGH LOCATED OVER WESTERN WYOMING EARLY THIS AFTERNOON
WITH A SECONDARY JET STREAK DIVING SOUTH OVER THE PAC NW. THE SFC
COLD FRONT HAS SETTLED ACROSS THE TRI-STATE AREA FROM NEAR TRENTON
TO COLBY TO AROUND THE LEOTI AREA. SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP AFTER 21Z ALONG AND EAST OF THE COLD FRONT WHERE
THE BEST CHANCE FOR SVR THUNDERSTORMS WILL EXIST. FURTHER
WEST/NORTHWEST...POST FRONTAL UPSLOPE FLOW COMBINED WITH MARGINAL
BOUNDARY LAYER MOISTURE/INCREASING LARGE SCALE FORCING FOR ASCENT
WILL MAKE IT DIFFICULT TO RULE OUT THUNDERSTORMS THIS
AFTERNOON/EARLY EVENING BEFORE FOCUS SHIFTS FURTHER EAST DURING THE
EVENING HOURS.

GFS/NAM ARE IN BETTER AGREEMENT ON WED AS 12Z RUNS CAPTURED THE
SECONDARY TROUGH EXPECTED TO MOVE OVER THE PLAINS STATES LATE IN THE
PERIOD. AS SFC WARM FRONT LIFTS NORTH...THE SOUTHEAST ZONES MAY BE
IN FOR ANOTHER ROUND OF SEVERE WEATHER AND WILL TREND POPS UP WHERE
CONFIDENCE IS HIGHEST. HEAVY RAINFALL WILL BE A SECONDARY CONCERN
WED NIGHT...HOWEVER RECENT DRY WEATHER HAS ALLOWED SOILS TO DRY AND
NO PLAN FOR ANY HYDRO HEADLINES AT THIS TIME.

A DRY DAY IS EXPECTED ON THU AS MID/UPPER TROUGH LIFTS RAPIDLY NE
TOWARD THE GREAT LAKES AREA. LIGHT WINDS ARE EXPECTED AS SFC HIGH
SETTLES OVER THE AREA WITH SEASONABLE HIGHS AROUND 70/LOWER 70S.

FRI-SUN...RETURN FLOW WILL DEVELOP ON FRI AS SFC RIDGE BUILDS EAST
AND MOISTURE RETURNS NORTH IN SOUTHEAST LOW LEVEL FLOW. WILL KEEP AN
ISOLATED/SCATTERED THUNDERSTORM MENTION ACROSS THE AREA AS A SHORT
WAVE TROUGH APPROACHES IN SOUTHWEST MID LEVEL FLOW. A COLD FRONT
WILL MOVE INTO THE CENTRAL PLAINS AS MID/UPPER TROUGH MOVES EAST
TOWARD THE GREAT LAKES AREA AND WILL CONTINUE TO HOLD SAT
TEMPERATURES DOWN GIVEN UNCERTAINTY IN FRONTAL POSITION AND KEEP AN
ISOLATED AFTERNOON/EVENING THUNDERSTORM MENTION SAT-SUN PERIODS.

MWM

DAYS 6 AND 7 (00Z MON-TUE)...MEDIUM RANGE MODELS SHOWING LOTS OF
UNCERTAINTY IN THIS PERIOD...WITH LARGE DIFFERENCES BETWEEN
PLACEMENT OF IMPORTANT H5 FEATURES BETWEEN MODELS AND INDIVIDUAL
MODEL RUNS. 06Z GFS ENSEMBLES REFLECT THIS UNCERTAINTY WITH MEAN
GENERALLY MORE AMPLIFIED THAN 06Z GFS RUN...AND LOOKS SIMILAR TO 00Z
ECMWF ACROSS CWA. WITH SUCH UNCERTAINTY IN SYNOPTIC PATTERN...WILL
GO BASICALLY WITH CLIMATOLOGY FOR POPS WITH 20S IN THE AFTERNOON AND
EARLY EVENING. FOR TEMPS...ENSEMBLE TEMPS SUPPORT MAX TS IN THE
LOWER/MID 80S THROUGH THE PERIOD...WITH MOIST UPSLOPE FLOW KEEPING
LOWS SEVERAL DEGREES ABOVE NORMAL.

JRM

&&

.AVIATION...AS THE COLD FRONT CONTINUES ITS PUSH THROUGH THE REGION
WINDS AT KMCK WILL SHIFT TO THE NW. IN ADDITION BOTH KGLD AND KMCK
COULD SEE WDLY SCT -TSRA BETWEEN 20 AND 02Z. ONCE THE COLD FRONT
SHIFTS EAST AND THUNDERSTORMS DIMINISH...VFR CONDITIONS WILL BE
PRESENT AT BOTH LOCATIONS FOR THE REMAINDER OF THE TAF PERIOD.

SFJ

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, May 22, 11:45 AM CDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1045 AM MDT TUE MAY 22 2007

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-231200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1045 AM MDT TUE MAY 22 2007 /1145 AM CDT TUE MAY 22 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A RISK OF SEVERE THUNDERSTORMS GENERALLY ALONG AND EAST
OF A LINE FROM TRIBUNE KANSAS TO CULBERTSON NEBRASKA. THUNDERSTORMS
WILL INITIATE THIS AFTERNOON ALONG A COLD FRONT AND DRY LINE
PUSHING THROUGH THE REGION. THE MAIN THREATS WILL BE LARGE HAIL
AND STRONG WINDS. THERE IS ALSO A POTENTIAL FOR A FEW TORNADOES
ESPECIALLY EAST OF A MCCOOK TO GOVE LINE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FOR WEDNESDAY THERE IS A CHANCE FOR SEVERE THUNDERSTORMS MAINLY
ACROSS THE SOUTHERN HALF OF THE TRI STATE REGION. THERE IS ANOTHER
SLIGHT CHANCE OF THUNDERSTORMS LATE IN THE WEEK THROUGH MONDAY.
THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM MDT THIS AFTERNOON.

JOHNSON/BULLER

In the hours before

Local storm report, May 22, 7:37 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
637 PM MDT TUE MAY 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             3 SW BOGUE              39.33N 99.73W
05/22/2007  E0.75 INCH       GRAHAM             KS   PUBLIC

&&

KJAMES
Local storm report, May 22, 7:45 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
645 PM MDT TUE MAY 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             WINONA                  39.06N 101.25W
05/22/2007  E1.50 INCH       LOGAN              KS   TRAINED SPOTTER

&&

FOLTZ
Local storm report, May 22, 7:51 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
651 PM MDT TUE MAY 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             15 S COLBY              39.17N 101.05W
05/22/2007  E1.00 INCH       THOMAS             KS   TRAINED SPOTTER

            HEAVY RAIN

&&

KJAMES
Local storm report, May 22, 7:56 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
656 PM MDT TUE MAY 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             WINONA                  39.06N 101.25W
05/22/2007  E1.50 INCH       LOGAN              KS   TRAINED SPOTTER

&&

FOLTZ
Local storm report, May 22, 7:57 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
657 PM MDT TUE MAY 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             3 E HILL CITY           39.37N 99.79W
05/22/2007  E1.00 INCH       GRAHAM             KS   EMERGENCY MNGR

0655 PM     HAIL             5 N WAKEENEY            39.10N 99.88W
05/22/2007  E1.75 INCH       TREGO              KS   STORM CHASER

&&

FOLTZ
Local storm report, May 22, 8:01 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
701 PM MDT TUE MAY 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             9 N WAKEENEY            39.15N 99.88W
05/22/2007  E0.75 INCH       GRAHAM             KS   STORM CHASER

&&

FOLTZ

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:25 PM CDTTornado WarningGLDLogan65 min
May 22, 7:27 PM CDTTornado WarningGLDGraham48 min
May 22, 7:34 PM CDTSevere Thunderstorm WarningGLDSherman, Thomas56 min
May 22, 8:02 PM CDTSevere Thunderstorm WarningGLDGraham43 min
May 22, 8:27 PM CDTTornado WarningGLDGraham39 min
May 23, 5:52 AM CDTFlash Flood WatchGLDGove, Graham, Norton, Sheridan19 hr

Nearby

Tornado Warnings in Kansas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.